# SDR SWAA2022081627895

- Difficulty date: July 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTUREEXISTING REPAIR LOC. BS 986.5 AT RBL 39 AND WL 208.11 AFT GALLEY AREA 2022-381212 / [01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130066701; CAL DUE DATE: 08-APR-23;[02] TOOL USED PN:NORTEC 600D;PN:200053402;DUE DATE:13-MAY-23;[03] TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000293 DUE DATE 16-SEP-22.;[04] PERFORMED PERMANENT REPAIR FLOOR STRUCTURE LOC. BS 986.5 AT RBL 39 AND WL 208.11 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CORRECTED STEP 4. PERFORMED PERMANENT REPAIR FLOOR STRUCTURE LOC. BS 986.5 AT RBL 39 AND WL 208.11 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2. SEE INDIVIDUAL SIGN OFFS BELOW;[06] PERFORMED PERMANENT REPAIR FLOOR STRUCTURE LOC. BS 986.5 AT RBL 39 AND WL 208.11 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2. SEE INDIVIDUAL SIGN OFFS BELOW
